# SDR GAIA9860

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG/SEA - EN ROUTE DURING FLAP OPERATION, OUTBOARD FLAPS STUCK AT 2 DEGREES AND WOULD NOT MOVE.  PROCEEDED TO SEA AND LANDED WITHOUT FURTHER DIFFICULTY.  CLEANED AND SECURED CONTROL VALVE CANNON PLUG.  CYCLED FLAPS SEVERAL TIMES.  FLAP SYSTEM OPERATES NORMALLY.  OPERATIONALLY CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
